# SDR IXXA20170202079

- Difficulty date: December 2, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1241-1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AND SPLICE 39R AT BS 1241 - 1263.  REMOVED CORRODED, DAMAGED SECTION OF THE STRINGER AND REPLACED WITH FILLER SECTION SPLICES IAW SRM 53-00-02.
